MathSciNet Relay Station
MathSciNet bibliographic data
MR75557 (17,768d) 46.2X
Krabbe, G. L. On the logarithm of a uniformly bounded operator. Trans. Amer. Math. Soc. 81 (1956), 155–166.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement